# SDR QXEA200603139

- Difficulty date: November 13, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,233 hours, 27,924 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Door
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - HINGE MOUNT EXTENSION FOR GALLEY TRASH CAN ACCESS DOOR HAS A SCREW BROKEN OFF IN THE BOTTOM MOUNT HOLE.  REPAIRED IAW DRILLED OUT BROKEN SCREW AND REMOVED THE DAMAGED INSERT AND INSTALLED A NEW INSERT IN ITS PLACE.
